# SDR DALA2021031601479

- Difficulty date: March 11, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 77,171 hours, 13,003 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1662
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND 1 EA CRACK ON THE S-13AR STA 1662 ABOUT 0.5 INCH LONG AND REPAIRED PER SRM 53-80-04. (LP 1752719)
